| Catalog Number |
5593240 |
| Medical Device Problem Codes |
Material Frayed (1262); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reports that continuous renal replacement therapy treatment was performed on the patient's quasi-puncture femoral vein hemofiltration catheter.During the puncture, the guide wire was broken and a new dialysis catheter was used.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.